Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 11, NWS Jackson, MS

February 22, 2008Lauderdale County, Newton County, Scott County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 22, 2008, 12:36 AM CST for Lauderdale County, Newton County, Scott County, Mississippi. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2008, 12:36 AM CST (06:36 UTC)
Expired
Feb 22, 2008, 4:30 AM CST
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Lauderdale County, MS, Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 66 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 1:00 AM CSTFLASH FLOODHickory, MSSEVERAL ROADS IN THE HICKORY AREA OF NEWTON COUNTY WERE SAID TO BE FLOODED.
Feb 22, 1:35 AM CSTFLASH FLOODDecatur, MSSEVERAL ROADS STARTING TO FLOOD AROUND DECATUR TO JUST E OF NEWTON.
Feb 22, 2:20 AM CSTFLASH FLOOD4 N Chunky, MSFOUR ROADS UNDER WATER IN E NEWTON CO. LAZY ACRES RD, CHUNKY-DUFFEE RD, PLESANT RIDGE RD AND POTTOCHITTO RD.
Feb 22, 2:40 AM CSTFLASH FLOOD4 N Meridian, MSWATER IS OVER HWY 493 IN THE BAILY COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 220639
FFWJAN
MSC075-101-123-221030-
/O.NEW.KJAN.FF.W.0011.080222T0636Z-080222T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1236 AM CST FRI FEB 22 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HARPERVILLE...MORTON...FOREST...
  LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN STATION...
  NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PROSPECT...NEWTON...

* UNTIL 430 AM CST

* AT 1236 AM CST...VERY HEAVY RAIN WAS REPORTED FROM A BAND OF       
  THUNDERSTORMS LOCATED FROM NEAR BRANDON TO MERIDIAN...MOVING EAST  
  AT 50 MPH. ADDITIONAL STORMS ARE DEVELOPING BACK TO THE WEST AND   
  SOUTHWEST ALLOWING FOR TRAINING OF STORMS THROUGH 430 AM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PULASKI...LUDLOW...FORKVILLE...HOMEWOOD...HILLSBORO...STEELE...
  LAWRENCE...CONEHATTA...DECATUR...STRATTON...LITTLE ROCK...DUFFEE...
  SUQUALENA...COLLINSVILLE...NELLIEBURG...MARTIN...MARION AND
  DALEVILLE

EARLIER RAINFALL HAS BROUGHT TOTALS BETWEEN 2 AND 4 INCHES AND WITH 
THE ADDITIONAL STORMS MOVING ACROSS THE AREA...ANOTHER 2 TO 4 INCHES 
WILL BE POSSIBLE IN THE WARNED AREA THROUGH 430 AM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3223 8973 3237 8972 3258 8978 3258 8839
      3248 8841 3223 8932
TIME...MOT...LOC 0636Z 249DEG 52KT 3236 8985

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 10:53 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Feb 21, 10:53 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1053 PM CST THU FEB 21 2008

.DISUSSION...SOGGY NIGHT UNDERWAY. LATEST SURFACE ANALYSIS HAS A LOW
OVER CENTRAL LOUISIANA WITH A TRAILING COLD FRONT BACK TO THE
SOUTHWEST NEARING THE TEXAS GULF COAST. THE ASSOCIATED WARM FRONT WAS
NOTED FROM NEAR HATTIESBURG STRETCHING WEST JUST SOUTH OF HIGHWAY 84.
THE BULK OF THE STRONGEST THUNDERSTORMS WERE ALONG AND NORTH OF THE
WARM FRONT PRODUCING REPORTS OF FLOODING...HAIL AND FREQUENT
LIGHTNING SO FAR. AS THE SURFACE LOW MOVES NORTHEAST ACROSS OUR AREA
TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP. MORE OF
OUR SOUTHEAST AREA WILL BECOME UNDER THE WARM SECTOR AND RUN THE RISK
OF TORNADO DEVELOPMENT WHILE MUCH OF OUR AREA WILL STILL SEE
CONDITIONS FAVORABLE FOR HEAVY RAIN AND HAIL PRODUCING THUNDERSTORMS.
HAVE EXPANDED THE FLASH FLOOD WATCH EAST ALONG THE INTERSTATE 20
CORRIDOR AND TO INTERSTATE 55 IN OUR SOUTHERN COUNTIES. TEMPERATURES
WERE RUNNING A LITTLE COOLER THAN EXPECTED IN THE EAST AS THE WARM
FRONT HAS BEEN SLOWER TO MOVE NORTH THAN EXPECTED. OVERNIGHT STILL
LOOK OK BUT TEMPERATURE CURVES HAVE BEEN UPDATED.

&&

.AVIATION...WIDSPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
RESULT IN WIDESPREAD IFR CONDITIONS PREVAILING WITH OCASSIONAL LIFR
CONDITIONS AS A CENTER OF LOW PRESSURE MOVES OVER THE AREA FROM THE
SOUTHWEST REMAINDER OF NIGHT. STRONGEST THUNDERSTORMS WILL OCCUR
ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. THE LOW WILL DRAG A
COLD FRONT THROUGH THE AREA AND CONDITIONS WILL BEGIN TO SLOWLY
IMPROVE FRIDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       54  70  43  64 / 100  24  10   7
MERIDIAN      55  71  43  64 / 100  40  11   7
VICKSBURG     53  68  42  64 / 100  19   9   6
HATTIESBURG   59  74  48  68 / 100  46  20   6
NATCHEZ       58  69  43  65 /  99  24   9   7
GREENVILLE    49  61  39  57 /  89  16   8   6
GREENWOOD     52  63  38  58 /  98  18   9   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR MSZ043>056-059>062.

LA...FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR LAZ015-016-023>026.

AR...NONE.
&&

22
Hazardous weather outlook, Feb 21, 2:33 PM CST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CST THU FEB 21 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
233 PM CST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

THERE IS A RISK FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL FOR THE
ENTIRE OUTLOOK AREA THIS AFTERNOON AND LASTING INTO EARLY FRIDAY
MORNING. THE GREATEST RISK FOR SEVERE WEATHER WILL BE LATE THIS
AFTERNOON THROUGH LATE THIS EVENING ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.

AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES...IT WILL HELP DEVELOP
A SURFACE LOW ACROSS EASTERN TEXAS. AS THIS LOW BEGINS TO MOVE
NORTHEAST THROUGH NORTHERN LOUISIANA IT WILL CAUSE A WARM FRONT
TO SLOWLY MOVE NORTH THROUGH THE DAY...APPROACHING THE I 20 CORRIDOR
SOMETIME LATE THIS AFTERNOON. SOUTH OF THIS FRONT...AFTERNOON HEATING
WILL INCREASE THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTAINING
DAMAGING WINDS...POSSIBLE TORNADOES...AND LARGE HAIL. THIS AFTERNOON
THE MAIN AREA WILL BE NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI.
THIS RISK WILL EXPAND EAST AND NORTH TOWARDS I 20 LATE THIS AFTERNOON
AND MORE SO THIS EVENING. FARTHER NORTH...LARGE HAIL WILL BE POSSIBLE
UP TO THE HIGHWAY 82 CORRIDOR...BUT COOLER AIR NEAR THE GROUND WILL
GREATLY LIMIT THE POTENTIAL FOR DAMAGING WINDS.

AS A COLD FRONT PUSHES BACK THROUGH THE AREA SEVERE STORMS WILL
BEGIN TO COME TO AN END FROM NORTHWEST TO SOUTHEAST BEGINNING AROUND
MIDNIGHT TONIGHT AND LEAVING THE SOUTHEAST BY FRIDAY MORNING.

IN ADDITION TO THE SEVERE POTENTIAL...HEAVY RAIN AND FLOODING COULD
ALSO BE A CONCERN. RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES HAS
FALLEN ACROSS THE REGION. AN ADDITIONAL TWO TO THREE INCHES OF RAIN
CAN BE EXPECTED...WHICH WILL GIVE A SUM TOTAL OF THREE TO FIVE INCHES
WITH ISOLATED SIX INCH AMOUNTS POSSIBLE. PROLONGED PERIODS OF HEAVY
RAINFALL CAN BE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT. SOME
OF THE HEAVIEST RAINFALL WILL BE AROUND THE STALLED FRONTAL BOUNDARY.
SUCH HEAVY RAIN COULD LEAD TO MINOR FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS MAY BE NEEDED LATE THIS AFTERNOON AND OVERNIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14

In the hours before

Local storm report, Feb 21, 10:16 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      MEADVILLE               31.47N 90.89W
02/21/2008                   FRANKLIN           MS   EMERGENCY MNGR

            NUMEROUS ROADS UNDER WATER AROUND MEADVILLE INCLUDING
            MCNAIR ROAD...SEALS ROAD...PURVEY ROAD AND UNION CHURCH
            ROAD.

&&

MME
Local storm report, Feb 21, 10:38 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             JONESVILLE              31.62N 91.83W
02/21/2008  E0.50 INCH       CATAHOULA          LA   LAW ENFORCEMENT

1016 PM     HAIL             2 SW MIZE               31.85N 89.58W
02/21/2008  E0.88 INCH       SMITH              MS   PUBLIC

1021 PM     HAIL             3 E MIZE                31.87N 89.50W
02/21/2008  E1.75 INCH       SMITH              MS   AMATEUR RADIO

1030 PM     HAIL             10 W MAGEE              31.87N 89.90W
02/21/2008  E0.75 INCH       SIMPSON            MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED NEAR THE INTERSECTION OF HIGHWAY
            13 AND HIGHWAY 28.

&&

HAMRICK
Local storm report, Feb 21, 11:33 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1133 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             5 SSE HAZLEHURST        31.80N 90.36W
02/21/2008  E1.00 INCH       COPIAH             MS   BROADCAST MEDIA

1100 PM     HAIL             MIZE                    31.87N 89.55W
02/21/2008  E1.75 INCH       SMITH              MS   EMERGENCY MNGR

1115 PM     HAIL             FLORENCE                32.15N 90.13W
02/21/2008  E0.75 INCH       RANKIN             MS   BROADCAST MEDIA

            PENNY SIZE HAIL NEAR FLORENCE

&&

HAMRICK
Local storm report, Feb 22, 12:08 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1208 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLASH FLOOD      5 NW ST. JOSEPH         31.97N 91.30W
02/21/2008                   TENSAS             LA   LAW ENFORCEMENT

            WALKER RD UNDER WATER.

&&

CME
Local storm report, Feb 22, 12:09 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1209 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             BAY SPRINGS             31.98N 89.28W
02/21/2008  E0.88 INCH       JASPER             MS   PUBLIC

&&

CME
Local storm report, Feb 22, 12:22 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1222 AM CST FRI FEB 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      8 NW BROOKHAVEN         31.67N 90.54W
02/21/2008                   LINCOLN            MS   EMERGENCY MNGR

            A FEW ROADS WERE UNDER WATER ACROSS NW LINCOLN CO.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:16 PM CSTFlash Flood WarningJANHinds, Warren89 min
Feb 21, 6:46 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott44 min
Feb 21, 7:16 PM CSTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln44 min
Feb 21, 7:44 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln46 min
Feb 21, 8:28 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Simpson32 min
Feb 21, 8:33 PM CSTRiver Flood WarningJANNeshoba5 days
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake37 hr
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake37 hr
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake4 days
Feb 21, 8:36 PM CSTRiver Flood WarningJANAttala, Holmes37 hr
Feb 21, 8:50 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson40 min
Feb 21, 9:34 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson41 min
Feb 21, 9:43 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln47 min
Feb 21, 10:02 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Simpson, Smith43 min
Feb 21, 10:12 PM CSTFlash Flood WarningJANCopiah, Franklin, Jefferson, Lincoln2 hr
Feb 21, 10:24 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson, Smith36 min
Feb 21, 10:30 PM CSTFlash Flood WarningJANClaiborne, Jefferson2 hr
Feb 21, 10:42 PM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale48 min
Feb 21, 10:46 PM CSTFlash Flood WarningJANClaiborne3 hr
Feb 21, 10:55 PM CSTSevere Thunderstorm WarningJANJasper, Smith35 min
Feb 21, 11:07 PM CSTSevere Thunderstorm WarningJANHinds, Rankin38 min
Feb 21, 11:22 PM CSTSevere Thunderstorm WarningJANJasper23 min
Feb 21, 11:34 PM CSTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton, Smith6 hr
Feb 21, 11:42 PM CSTFlash Flood WarningJANClaiborne, Copiah, Hinds, Rankin, Simpson6 hr
Feb 21, 11:48 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds27 min
Feb 22, 12:14 AM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson46 min
Feb 22, 12:29 AM CSTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson, Lincoln2 hr
Feb 22, 1:02 AM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith43 min
Feb 22, 1:30 AM CSTSevere Thunderstorm WarningJANJasper, Kemper, Lauderdale, Newton, Scott60 min
Feb 22, 2:28 AM CSTFlash Flood WarningJANFranklin, Lawrence, Lincoln3 hr
Feb 22, 9:44 AM CSTRiver Flood WarningJANClarke72 hr
Feb 22, 9:58 AM CSTRiver Flood WarningJANLawrence5 days
Feb 22, 9:58 AM CSTRiver Flood WarningJANSimpson34 hr
Feb 22, 9:58 AM CSTRiver Flood WarningJANCopiah, Simpson3 days

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.